BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2009 >

Please use this identifier to cite or link to this item:

Title: Existence and Asymptotic Stability of Solutions of a Perturbed Quadratic Fractional Integral Equation
Authors: Darwish, Mohamed
Henderson, Johnny
Keywords: Quadratic Integral Equation
Fractional Integral
Asymptotic Behaviour
Measure of Noncompactness
Darbo Fixed Point Theorem
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 12, No 1, (2009), 71p-86p
Abstract: We study the solvability of a perturbed quadratic integral equation of fractional order with linear modification of the argument. This equation is considered in the Banach space of real functions which are defined, bounded and continuous on an unbounded interval. Moreover, we will obtain some asymptotic characterization of solutions. Finally, we give an example to illustrate our abstract results.
Description: Mathematics Subject Classification: 45G10, 45M99, 47H09
ISSN: 1311-0454
Appears in Collections:2009

Files in This Item:

File Description SizeFormat
fcaa-vol12-num1-2009-71p-86p.pdf197.31 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License